| Model Number |
MICL12.6 |
| Medical Device Problem Codes |
Inadequacy of Device Shape and/or Size (1583); Patient-Device Incompatibility (2682)
| Health Effect - Clinical Codes |
Intraocular Pressure Increased (1937); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
07/06/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Claim#: (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm micl12.6; -11.5 diopter implantable collamer lens into the patient's right eye (od) on (b)(6) 2021.The patient experienced excessive vaulting; elevated iop; significant reduction of irido-corneal angles; retained viscoelastic/ocucoat; and enlargement of pi (surgical) was performed along with paracentesis to reduce iop.On (b)(6) 2021 the lens was explanted and later the same day replaced with a shorter length lens.The problem was resolved and "patient's vault has slowly decreased to acceptable level with decreasing iop".The cause of the event was reported as a patient related factor and noted "retained viscoelastic in small eye & thick brown iris".